Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Free sequences
Journal: Topology and its Applications
Volume: 35
Issue: 2-3
First page: 235
Last page: 238
Issue Date: 1-Jan-1990
Rank: M23
ISSN: 0166-8641
DOI: 10.1016/0166-8641(90)90108-E
Abstract: 
Every Boolean algebra B has a dense subset D with property that centered subsets of D are free sequences in B.
Keywords: simplicity
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

14
checked on Feb 3, 2023

Page view(s)

22
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.